Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Amarillo, TX

April 22, 20225 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 22, 2022, 8:13 PM CDT for 5 counties in Texas. It was in force for 62 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2022, 8:13 PM CDT (01:13 UTC)
Expired
Apr 22, 2022, 9:15 PM CDT
In force
62 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 24 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:32 PM CDTHAIL 18 S Claude, TX
Apr 22, 8:34 PM CDTHAIL 19 S Claude, TX
Apr 22, 8:35 PM CDTHAIL 0.8810 S Claude, TXPENNY TO NICKEL SIZE HAIL FELL FOR ABOUT 4 MINUTES.
Apr 22, 8:35 PM CDTHAIL 1.758 S Claude, TX
Apr 22, 8:39 PM CDTHAIL 1.36 S Claude, TX
Apr 22, 8:41 PM CDTHAIL 1.251 Ese Claude, TX
Apr 22, 8:43 PM CDTHAIL 1.52 S Claude, TX
Apr 22, 8:44 PM CDTHAIL 1.25Claude, TXQUARTER TO PING PONG HAIL REPORTED.
Apr 22, 8:47 PM CDTHAIL 1Claude, TX
Apr 22, 8:49 PM CDTHAIL 1.5Claude, TX
Apr 22, 9:08 PM CDTHAIL 28 W Groom, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 4:04 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2360 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2360 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
1.5
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS54 KAMA 230113
SVRAMA
TXC011-065-129-179-381-230215-
/O.NEW.KAMA.SV.W.0013.220423T0113Z-220423T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
813 PM CDT Fri Apr 22 2022

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Armstrong County in the Panhandle of Texas...
  Eastern Randall County in the Panhandle of Texas...
  Southern Carson County in the Panhandle of Texas...
  Southwestern Gray County in the Panhandle of Texas...
  Northwestern Donley County in the Panhandle of Texas...

* Until 915 PM CDT.

* At 812 PM CDT, a severe thunderstorm was located 5 miles southeast
  of Palo Duro Canyon, or 18 miles east of Canyon, moving northeast
  at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Panhandle, Claude, Groom, Wayside, Washburn, Palo Duro Canyon,
  Goodnight and Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10191 3518 10166 3518 10162 3524 10162
      3537 10156 3537 10085 3475 10114
TIME...MOT...LOC 0112Z 205DEG 41KT 3490 10161 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
2 follow-up statements
182 
WWUS54 KAMA 230136
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
836 PM CDT Fri Apr 22 2022

TXC381-230145-
/O.CAN.KAMA.SV.W.0013.000000T0000Z-220423T0215Z/
Randall TX-
836 PM CDT Fri Apr 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDALL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3524 10162 3537 10156 3537 10085 3491 10107
      3495 10162
TIME...MOT...LOC 0135Z 215DEG 37KT 3501 10136 

$$

TXC011-065-129-179-230215-
/O.CON.KAMA.SV.W.0013.000000T0000Z-220423T0215Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
836 PM CDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHWESTERN GRAY AND
NORTHWESTERN DONLEY COUNTIES...

At 835 PM CDT, a severe thunderstorm was located 6 miles south of
Claude, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Panhandle, Claude, Groom, Washburn, Goodnight and Pantex. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3524 10162 3537 10156 3537 10085 3491 10107
      3495 10162
TIME...MOT...LOC 0135Z 215DEG 37KT 3501 10136 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
790 
WWUS54 KAMA 230148
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
848 PM CDT Fri Apr 22 2022

TXC011-065-129-179-230215-
/O.CON.KAMA.SV.W.0013.000000T0000Z-220423T0215Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
848 PM CDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN ARMSTRONG...SOUTHEASTERN CARSON...SOUTHWESTERN GRAY
AND NORTHWESTERN DONLEY COUNTIES...

At 848 PM CDT, a severe thunderstorm was located over Claude, moving
north at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Panhandle, Claude, Groom and Goodnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3516 10149 3537 10150 3537 10085 3499 10103
      3509 10147
TIME...MOT...LOC 0148Z 201DEG 39KT 3514 10133 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:43 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Apr 22, 2:43 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
243 PM CDT Fri Apr 22 2022

.SHORT TERM...This Afternoon through Saturday Night...

18Z WV satellite depicts a vigorous upper trough digging over the
Intermountain West and southwesterly flow aloft over the Panhandles
extending southwestward to the Mexican Plateau. At the surface, lee
surface cyclogenesis in Colorado is ongoing with a strengthening
pressure gradient driving breezy southerly winds across the
Panhandles. These southerly winds have advected appreciable Gulf
Moisture northward to our forecast area. Where this moist airmass
intersects the higher terrain to our west a dryline is present in
far E NM, with dewpoints in the 50s and 60s across the Oklahoma
and Texas Panhandle and in the teens and 20s at SXU/LVS/RTN.
Morning clouds have eroded west to east consistently, with skies
now mostly clear with a few flat cumulus across the western half
of the Panhandles.

This afternoon into this evening, expect the CO cyclogenesis to
continue as the upper trough advances eastward. With dry
southwesterlies over NM and southerly moist advection continuing in
the Panhandles, this should result in a sharpening dryline in our
west. Additionally, moist advection should help to counteract mixing
related drops in surface dewpoints, particularly across the eastern
two thirds of the CWA where moisture is a bit deeper. With progged
MLCAPE values rising to the 2000-2500 J/kg range, only remaining
question is if our stout cap at the base of the EML, present
courtesy of that southwesterly flow off the dry Mexican Plateau, can
be overcome. With the notable exception of the consistently severe
clear RAP, more guidance than not does show some convective
initiation with most variation focusing on location, with expected
differences based on mixing behavior - e.g. NAM farther west, GFS
farther east. Thus, am fairly confident some convection will break
out and, given latest trends keeping the dryline farther west, do
tend to favor initial development about a third of the way eastward
across the CWA. That said, have kept PoPs modest as our 19z RAOB
does depict a decent cap remains partway through the afternoon. As
winds aloft increase ahead of the upper trough, shear profiles would
support severe thunderstorms should convective initiation in fact
occur.

On the subject of severe hazards, with 0-6km of 40 knots or greater
oriented nearly orthogonally to the dryline, initial discrete storm
modes are favored. Long, looping hodographs suggest right moving
supercells will tend to become dominant without rapid upscale growth
via splitting updrafts. Given the favorable shear profile,
seasonably cool temperatures aloft, and steep mid-level lapse rates
courtesy of the EML, hail up to the size of baseballs is the primary
potential threat. Given the strong synoptic wind fields and DCAPE on
the order of 1000 J/kg, wind gusts as high as 90 mph are possible,
with this being the secondary potential threat. Finally, a tornado
risk will be present given sfc-500m helicity greater than 75 m2/s2
with an increase to around 150 m2/s2 as the low level jet begins to
ramp up around sunset. Main limiting factor for tornadoes looks to
be the relatively high LCLs, generally above 7000 feet but not too
high to preclude tornadogenesis altogether.

Tonight, Pacific cold front sweeps eastward and overtakes the
dryline as the upper trough ejects over the High Plains. As it does
so, an additional round of potential convective development will
occur, primarily after midnight in the northeastern Panhandles.
Concern with this potential line heavily focuses on the potential
for damaging winds as storm motions alone increase to as high as 50
knots.

Saturday, fire danger potentially returns as the surface cyclone
shift eastward, leaving the Panhandles with dry downslope west-
southwesterly winds. While both wind and RH values do support the
potential for critical conditions, would ideally like to see where
it rains first before trying to hone in on where critical conditions
will indeed develop. However, due to confidence in the necessary dry
and windy conditions and collaboration concerns, have issued a Fire
Weather Watch for Saturday.

Ferguson

&&

.FIRE WEATHER...Saturday...

Dry downslope west-southwesterly winds are expected across the
Panhandles Saturday. With 20 foot winds rising to 20 to 30 mph and
RH values tumbling into the single digits, critical fire weather
conditions will develop wherever appreciable rains do not occur
Friday afternoon through Friday night. Have thus issued a Fire
Weather Watch for the entire forecast area but users are cautioned
that some areas could be left out of an eventual Red Flag Warning in
favor of a Fire Danger Statement if they receive decent rains
tonight.

Ferguson

&&

.LONG TERM...Sunday through Thursday...

Dry conditions look to persist with some concerns for fire
weather.

By Sunday, the mid level low will be over the northern Plains,
heading towards Canada by Sunday evening. This will leave the
Panhandles in southwest flow aloft. The surface front will be to
our south by Sunday morning and surface winds will start turning
northeasterly to easterly through the day, keeping temps slightly
cooler, low 70s. A shortwave rounding the base of the mid-level
trough axis ejects and will kick off some storms off the
mountains. These storms may reach our far western corner of the OK
Panhandle, but confidence remains low of this occurring at this
point. On Monday, the trough crosses the area and will put us in
northwest flow aloft. It will also send a reinforcing burst of
northerly air, bringing high temps into the 60s.

By Tuesday we see the ridge building in the western CONUS and
surface flow turning back to southerly. This will set us up for
seeing lee side troughing and warming temps through the end of the
week. The moisture will also start to pump back into the area. By
Thursday the dryline will sharpen and swing back and forth over
our area. West of the dry line will see elevated to critical fire
weather concerns return. East of the dryline doesn't look lucky
enough at this point to see storms, but perhaps the lack of fire
weather may be good enough. The next system looks to be coming in
the Pac NW towards the end of the week, so perhaps we can get some
moisture the following week.

Beat

&&

.FIRE WEATHER...Sunday through Thursday...

Tuesday through Thursday will see elevated to critical fire
weather conditions return across various portions of the area. RH
will generally be in the teens. RFTI values will be between 1 and
3. Winds will be south to southwesterly at 15 to 25 mph during the
days.

Beat

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                84  53  77  42  72 /  30  40   0   0   0
Beaver OK                  87  57  79  41  71 /  20  40   0   0   0
Boise City OK              87  48  74  35  66 /  10  20   0   0   0
Borger TX                  88  56  80  44  73 /  30  40   0   0   0
Boys Ranch TX              89  53  77  40  73 /  20  20   0   0   0
Canyon TX                  86  52  77  41  73 /  20  30   0   0   0
Clarendon TX               83  59  80  46  73 /  30  40   5   0   0
Dalhart TX                 88  48  74  35  68 /  20  10   0   0   0
Guymon OK                  90  52  80  40  71 /  20  30   0   0   0
Hereford TX                88  50  77  40  73 /  20  20   0   0   0
Lipscomb TX                85  58  80  44  71 /  20  40   5   0   0
Pampa TX                   83  55  78  43  71 /  30  50   0   0   0
Shamrock TX                85  61  83  47  74 /  20  30  10   0   5
Wellington TX              86  63  84  48  76 /  20  30  10   0  10

&&

.AMA Watches/Warnings/Advisories...
TX...High Wind Warning until 1 AM CDT Saturday for the following
     zones: Dallam...Hansford...Hartley...Lipscomb...Ochiltree...
     Sherman.

     Fire Weather Watch from Saturday afternoon through Saturday
     evening for the following zones: Armstrong...Carson...
     Collingsworth...Dallam...Deaf Smith...Donley...Gray...
     Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
     Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
     Randall...Roberts...Sherman...Wheeler.

     Wind Advisory until 1 AM CDT Saturday for the following zones:
     Armstrong...Carson...Collingsworth...Deaf Smith...Donley...
     Gray...Hemphill...Hutchinson...Moore...Oldham...Palo Duro
     Canyon...Potter...Randall...Roberts...Wheeler.

OK...High Wind Warning until 1 AM CDT Saturday for the following
     zones: Beaver...Cimarron...Texas.

     Fire Weather Watch from Saturday afternoon through Saturday
     evening for the following zones: Beaver...Cimarron...Texas.

&&

77/16
Hazardous weather outlook, Apr 22, 2:44 PM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
244 PM CDT Fri Apr 22 2022

OKZ001>003-TXZ001>020-317-231000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
244 PM CDT Fri Apr 22 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are forecast to develop late this afternoon and
tonight across the Oklahoma and Texas Panhandles. Some storms may
become severe, with damaging winds, large hail, and isolated
tornadoes the primary hazards.

Sustained south winds to around 40 mph with gusts of 60 to 70 mph
are expected this afternoon and tonight across the Oklahoma and
far northern Texas Panhandles. A High Wind Warning is in effect
for this area from Noon today until 1 AM CDT Saturday. For the
remainder of the Texas Panhandle, a Wind Advisory is in effect
from Noon today until 1 AM Saturday for south winds of 35 to 39
mph with gusts up to 55 mph.

Elevated fire weather conditions are expected to develop late this
morning until mid evening across the far western sections of the
Oklahoma and Texas Panhandles near the Texas and New Mexico state
line due to south to southwest winds of 25 to 35 mph with higher
gusts along with minimum relative humidity values around 12 to 15
percent.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated to critical fire weather conditions will be possible
across the Oklahoma and Texas Panhandles on Saturday, and across
western and northwestern sections of the area Tuesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter groups and emergency management officials across the
Oklahoma and Texas Panhandles should remain alert for possible
activation late this afternoon and evening.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions today, Saturday,
and Tuesday through Thursday.

In the hours before

Local storm report, Apr 22, 7:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
751 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 WNW AMARILLO          35.21N 101.83W
04/22/2022  E0.75 INCH       POTTER             TX   PUBLIC

&&
Local storm report, Apr 22, 7:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             3 SW AMARILLO           35.17N 101.87W
04/22/2022  E1.00 INCH       RANDALL            TX   PUBLIC

&&
Local storm report, Apr 22, 7:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
755 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             1 WNW AMARILLO          35.21N 101.83W
04/22/2022  E1.00 INCH       POTTER             TX   PUBLIC

&&
Special weather statement, Apr 22, 7:59 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
759 PM CDT Fri Apr 22 2022

TXZ013-230130-
Carson TX-
759 PM CDT Fri Apr 22 2022

...A strong thunderstorm will impact portions of Carson County
through 830 PM CDT...

At 759 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Washburn, or 8 miles southwest of Panhandle,
moving northeast at 75 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Borger, Panhandle, White Deer, Groom and Skellytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

&&

LAT...LON 3519 10162 3525 10162 3563 10141 3562 10109
      3518 10109
TIME...MOT...LOC 0059Z 206DEG 67KT 3524 10146

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

LFM
Local storm report, Apr 22, 8:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     NON-TSTM WND DMG 3 NW BOOKER             36.49N 100.58W
04/22/2022                   OCHILTREE          TX   TRAINED SPOTTER

            SHINGLES BLOWN OFF A STRUCTURE. 1-INCH TREE
            LIMBS BLOWN DOWN.

&&
Local storm report, Apr 22, 8:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             8 N OPTIMA              36.87N 101.36W
04/22/2022  E1.00 INCH       TEXAS              OK   EMERGENCY MNGR

&&

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:04 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Moore, Sherman41 min
Apr 22, 7:09 PM CDTSpecial Weather StatementAMAPotter36 min
Apr 22, 7:17 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall43 min
Apr 22, 7:23 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree46 min
Apr 22, 7:29 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Roberts61 min
Apr 22, 7:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall44 min
Apr 22, 7:59 PM CDTSpecial Weather StatementAMACarson31 min
Apr 22, 8:02 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts43 min
Apr 22, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Lipscomb, Ochiltree53 min
Apr 22, 9:14 PM CDTTornado WarningAMACarson, Gray20 min
Apr 22, 9:34 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAGray, Hemphill, Roberts, Wheeler56 min
Apr 22, 10:22 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Lipscomb37 min
Apr 23, 1:06 AM CDTSevere Thunderstorm WarningAMADallam, Hansford, Sherman54 min
Apr 23, 1:55 AM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Moore, Ochiltree and 2 more95 min
Apr 23, 3:00 AM CDTSpecial Weather StatementAMAHansford30 min
Apr 23, 3:19 AM CDTSpecial Weather StatementAMAOchiltree26 min
Apr 23, 3:28 AM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more18 hr
Apr 23, 3:32 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree28 min
Apr 23, 3:47 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree41 min
Apr 23, 3:51 AM CDTSpecial Weather StatementAMAOchiltree24 min
Apr 23, 4:05 AM CDTSpecial Weather StatementAMARoberts25 min
Apr 23, 4:18 AM CDTSpecial Weather StatementAMARoberts27 min
Apr 23, 4:34 AM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Roberts8 min
Apr 23, 12:39 PM CDTWind AdvisoryAMAArmstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 13 more5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.